RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2017, Issue 8, Pages 3–59 (Mi at14562)  

This article is cited in 3 scientific papers (total in 3 papers)

Surveys

Queueing systems with correlated arrival flows and their applications to modeling telecommunication networks

V. M. Vishnevskiia, A. N. Dudinb

a Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russia
b Belarusian State University, Minsk, Belarus

Abstract: We give a brief survey of literature devoted to studying queueing systems with Markovian and batch Markovian arrival processes and their application to modeling telecommunication networks.

Keywords: queueing system, Markovian arrival process, stationary probability distribution, wideband wireless networks.

Funding Agency Grant Number
Russian Science Foundation 16-49-02021
This work was supported by the Russian Science Foundation and DST (India), grant no. 16-49-02021 as part of the Joint Research Project of the Trapeznikov Institute of Control Sciences of the RAS and CMS College Cottayam.

Author to whom correspondence should be addressed

Full text: PDF file (872 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Automation and Remote Control, 2017, 78:8, 1361–1403

Bibliographic databases:

PACS: 02.50.Fz
Presented by the member of Editorial Board: . . 

Received: 18.10.2016

Citation: V. M. Vishnevskii, A. N. Dudin, “Queueing systems with correlated arrival flows and their applications to modeling telecommunication networks”, Avtomat. i Telemekh., 2017, no. 8, 3–59; Autom. Remote Control, 78:8 (2017), 1361–1403

Citation in format AMSBIB
\Bibitem{VisDud17}
\by V.~M.~Vishnevskii, A.~N.~Dudin
\paper Queueing systems with correlated arrival flows and their applications to modeling telecommunication networks
\jour Avtomat. i Telemekh.
\yr 2017
\issue 8
\pages 3--59
\mathnet{http://mi.mathnet.ru/at14562}
\elib{http://elibrary.ru/item.asp?id=29750437}
\transl
\jour Autom. Remote Control
\yr 2017
\vol 78
\issue 8
\pages 1361--1403
\crossref{https://doi.org/10.1134/S000511791708001X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407903200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85027830293}


Linking options:
  • http://mi.mathnet.ru/eng/at14562
  • http://mi.mathnet.ru/eng/at/y2017/i8/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Dudin, S. A. Dudin, O. S. Dudina, K. E. Samouylov, “Analysis of queueing model with processor sharing discipline and customers impatience”, Oper. Res. Perspect., 5 (2018), 245–255  crossref  mathscinet  isi  scopus
    2. A. N. Dudin, S. A. Dudin, V. I. Klimenok, O. S. Dudina, “Controlled queues with correlated arrival process and reserve servers for solving energy saving problems in cloud computing systems”, Proceedings of the 6th International Conference on Control and Optimization With Industrial Applications, v. I, eds. A. Fikret, B. Tamer, Baku State Univ., Inst. Applied Mathematics, 2018, 140–142  isi
    3. Dudin S., Dudina O., “Retrial Multi-Server Queuing System With Phf Service Time Distribution as a Model of a Channel With Unreliable Transmission of Information”, Appl. Math. Model., 65 (2019), 676–695  crossref  mathscinet  isi  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:238
    References:33
    First page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020